| Model Number |
328411 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Awareness date has been used for this field.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd insulin syringes with bd ultra-fine¿ needle medication could not be injected properly.There was no report of patient impact.The following information was provided by the initial reporter: stated, he does not think he's getting his complete dosage because a "bump" forms under his skin when taking injection or leaks out.
Additional Manufacturer Narrative
H6: investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A review of the device history record was completed for batch# 9168996.All inspections were performed per the applicable operations qc specifications.H3 other text : see h10.
Event or Problem Description